Hi - I'm new to this forum and haven't asked posted anywhere about my symptoms so I'm hoping someone here might be able to relate to my experience or allay my fears.
I'm really scared that my Doctors are unable to tell me what is wrong with me. It started a couple of months ago with tingling in my left hand/fingers, then it was tingling in my left foot/toes, then my left leg started to feel weak and weird but it didn't stop me from actually being able to do things on it. Since then those symptoms haven't really gone away (occasionally for a day or two I won't notice one so much) and I've developed new ones such as left arm weakness and muscle pain (it feels like the arm/back muscles on my left are really tired and stiff like right after lifting weights), one day my left cheek went numb and I had some face tingles, and at night especially I notice my limb muscles doing little twitches or spasms...nothing painful, just like when you get a tick in your eye when you're tired. I'm also really paranoid right now that my hair is thinning and I'm losing more than usual.
I'm under a lot of stress right now - just broke up with a boyfriend of five years, but this started a little before that. I do have panic disorder and anxiety disorders but this doesn't seem normal, even for me... could stress be causing all these symptoms?
All of these things have been occuring at varying degrees of frequency since a couple of months ago. I had an MRI with and without contrast and it was negative for anything. I also had a sensory evoke test and an EMG and only the EMG had a slight abnormality in the shoulder blad region but my neurologist said that's not out of the ordinary in a young person (I'm 26, female) and that he couldn't conclude anything or rule out anything from it.
Also - it seems like hangovers make every symptom a lot worse.
That's it, thanks so much for your comments!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?